On Gorenstein flat preenvelopes of complexes
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 171-188
@article{RSMUP_2013__129__171_0,
     author = {Yang, Gang and Liu, Zhongkui and Liang, Li},
     title = {On Gorenstein flat preenvelopes of complexes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {171-188},
     zbl = {1283.16005},
     mrnumber = {3090636},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__171_0}
}
Yang, Gang; Liu, Zhongkui; Liang, Li. On Gorenstein flat preenvelopes of complexes. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 171-188. http://www.numdam.org/item/RSMUP_2013__129__171_0/

[1] S. T. Aldrich - E. E. Enochs - J. R. Garc ía Rozas - L. Oyonarte, Covers and envelopes in Groththendieck categories. Flat cover of complexes with applications, J. Algebra, 243 (2001), pp. 615-630. | MR 1850650

[2] M. Auslander - I. Reiten, Applications of contravariantly finite sub-categories, Adv. Math. 86 (1991), pp. 111-52. | MR 1097029

[3] M. Auslander - S. O. Smalø, Preprojective modules over artin algebras, J. Algebra, 66 (1980), pp. 61-122. | MR 591246

[4] H. Bass, Finitistic dimension and a homological characterization of semiprimary rings, Trans. Amer. Math. Soc. 95 (1960), pp. 466-488. | MR 157984

[5] L. W. Christensen - A. Frankild - H. Holm, On Gorenstein projective, injective and flat dimensions-A functor description with applications, J. Algebra, 302 (2006), pp. 231-279. | MR 2236602

[6] B. Eckmann - A. Schopf, Ueber injektive moduln. Arch. Math. 4 (2) (1953), pp. 75-78. | MR 55978

[7] E. E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math. 39 (1981), pp. 33-38. | MR 636889

[8] E. E. Enochs - A. Estrada - A. Iacob, Gorenstein projective and flat complexes over noetherian rings, Math. Nachr. 7 (2012), pp. 834-851. | MR 2924516

[9] E. E. Enochs - Z. Y. Huang, Injective envelopes and (Gorenstein) flat covers, Algebr. Represent. Theor. 15 (2012), pp. 1131-1145. | MR 2994019

[10] E. E. Enochs - O. M. G. Jenda, Relative homological algebra, de Gruyter Expositions in Mathematics, Vol. 30, W. de Gruyter, Berlin 2000. | MR 1753146 | Zbl 0952.13001

[11] E. E. Enochs - O. M. G. Jenda - J. A. López-Ramos, The existence of Gorenstein flat covers, Math. Scand. 94 (2004), pp. 46-62. | MR 2032335 | Zbl 1061.16003

[12] E. E. Enochs - J. A. López-Ramos, Kaplansky classes, Rend Sem. Mat. Univ. Padova, 107 (2002), pp. 67-79. | Numdam | MR 1926201 | Zbl 1099.13019

[13] J. Gillespie, The flat model structure on Ch2004), pp. 3369-3390. | MR 2052954 | Zbl 1056.55011

[14] J. R. Garc ía Rozas, Covers and envelopes in the category of complexes of modules. Boca Raton London New York Washington, D.C. 1999. | MR 1693036 | Zbl 0922.16001

[15] R. Göbel - J. Trlifaj, Approximations and Endomorphism Algebras of Modules, de Gruyter Expositions in Mathematics, Vol. 41, W. de Gruyter, Berlin-New York 2006. | Zbl 1121.16002

[16] H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra, 189 (2004), pp. 167-193. | MR 2038564 | Zbl 1050.16003

[17] Z. K. Liu - C. X. Zhang, Gorenstein injective complexes of modules over Noetherian rings, J. Algebra, 321 (2009), pp. 1546-1554. | MR 2494408 | Zbl 1185.16007

[18] R. B. Warfiel, Purity and algebraic compactness for modules, Pacific J. Math. 28 (1969), pp. 699-719. | MR 242885 | Zbl 0172.04801

[19] B. Stenström, Coherent rings and FP-injective modules, J. London Math. Soc. 2 (2) (1970), pp. 323-329. | MR 258888 | Zbl 0194.06602

[20] J. Stovicek, Deconstructibility and the Hill lemma in Grothendieck categories, Forum Math. 25 (2013), pp. 193-219. | MR 3010854 | Zbl 1262.18010

[21] G. Yang - Z. K. Liu, Stability of Gorenstein flat categories, Glasgow Math. J. 54 (1) (2012), pp. 177-191. | MR 2862396 | Zbl 1248.16007